# SDR SWIA2019122747365

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FORWARD EQUIPMENT COMPARTMENT DOOR (211AL) LOWER LANDING HAS 2 CHAFE MARKS NEAR FWD LATCH AREA AND 1 NEAR AFT LATCH AREA.  BLENDED OUT DAMAGE ON LH FORWARD EQUIPMENT COMPARTMENT DOOR (211AL) LOWER LANDING (CHAFE MARKS 3EA.) REF BOMBARDIER REO COMPLIED WITH  REO.
